# SDR SWAA2024081927629

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,892 hours, 35,181 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONFIGURATION FOR LDG FLAPS INDICATE 25* WITH 30* SELECTED. RAN QRH AND LANDED; AFTER LANDING FLAPS INDICATED 30*<[01] R&R L/H T/E FLAP POSITION TRANSMITTER REFERENCE MM 27-58-01.
